# SDR CALA9901547

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16808
- Make and model: Doug DC-9-82
- Aircraft serial: 49262
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE FIRST CLASS OVERHEAD EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATION OF THE OVERHEAD LIGHTING CHECKED GOOD.
